RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1976, Volume 100(142), Number 4(8), Pages 580–609 (Mi msb3011)  

This article is cited in 3 scientific papers (total in 3 papers)

On trigonometric Fourier series

L. V. Zhizhiashvili


Abstract: This paper studies the problem of the convergence and $(C,\alpha)$ summability of simple and multiple trigonometric Fourier series.
Bibliography: 21 titles.

Full text: PDF file (2003 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1976, 29:4, 521–546

Bibliographic databases:

UDC: 517.522.3
MSC: 42A20, 42A24, 42A40, 42A92
Received: 18.12.1975

Citation: L. V. Zhizhiashvili, “On trigonometric Fourier series”, Mat. Sb. (N.S.), 100(142):4(8) (1976), 580–609; Math. USSR-Sb., 29:4 (1976), 521–546

Citation in format AMSBIB
\Bibitem{Zhi76}
\by L.~V.~Zhizhiashvili
\paper On trigonometric Fourier series
\jour Mat. Sb. (N.S.)
\yr 1976
\vol 100(142)
\issue 4(8)
\pages 580--609
\mathnet{http://mi.mathnet.ru/msb3011}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=433120}
\zmath{https://zbmath.org/?q=an:0338.42005}
\transl
\jour Math. USSR-Sb.
\yr 1976
\vol 29
\issue 4
\pages 521--546
\crossref{https://doi.org/10.1070/SM1976v029n04ABEH003684}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1976FB65000006}


Linking options:
  • http://mi.mathnet.ru/eng/msb3011
  • http://mi.mathnet.ru/eng/msb/v142/i4/p580

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Akhobadze T., “On the Convergence of Generalized Cesaro Means of Trigonometric Fourier Series. I”, Acta Math. Hung., 115:1-2 (2007), 59–78  crossref  mathscinet  zmath  isi
    2. Tsirekidze D., “On the Convergence and Cesa Ro Summability of Trigonometric Fourier Series of Monotone Type Functions”, Period. Math. Hung., 59:2 (2009), 203–212  crossref  mathscinet  zmath  isi
    3. Tsirekidze D., “Estimate of the Approximation of Periodic Functions by Negative Cesa Ro Means”, Acta Math. Hung., 127:3 (2010), 207–219  crossref  mathscinet  zmath  isi  elib
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:301
    Full text:98
    References:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020